# SDR CALA2022052001291

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737900
- Aircraft serial: 30125
- Aircraft time: 56,315 hours, 23,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: 141A8811
- Condition: Cracked
- Location: R1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR TO R1 WINDOW FRAME WAS ACCOMPLISHED PER ECRA 5311-02811 PART 1, INSPECTION REQUIREMENTS ARE STATED IN PART 2. REFERENCE FLEET CYCLE NON-ROUTINE 9809923. OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT PART 2, SECTION A AT INTERVALS NOT TO EXCEED 18,000 FLIGHT CYCLES. ACCOMPLISH REPETITIVE INSPECTIONS PER ECRA 5311-02811 CYCLES THEREAFTER. INITIATE A DTA DIP FOR THE R1 WINDOW FRAME REPAIR TO ACCOMPLISH AN INITIAL INSPECTION PER ECRA 5311-02811 PART 2, SECTION A ON APPROVAL, INTERIM REPAIR TO R1 WINDOW FRAME WAS ACCOMPLISHED PER TOMC-APPROVAL FROM SC1ELBYC COMMENT ECRA 5311-02811 PART 1.INITIATE A DTA DIP FOR THE R1 WINDOW FRA ME REPAIR TO ACCOMPLISH AN INITIAL INSPECTION PER PART 2, SECTIO N A ON OR BEFORE THE ACFT REACHES 50,000 TOTAL AIRCRAFT FLT CYCL ES. ACCOMPLISH REPETITIVE INSPECTIONS PER PART 2, SECTION A AT I NTERVALS NOT TO EXCEED 18,000 FLT CYCLES THEREAFTER. QC REVIEWED QC REVIEWED INIT: ON OR BEFORE 50,OOO TAFC INIT(-0868) WILL ITO TO RIR (-0869) RIR: INTERVALS NOT TO EXCEED 18,000 FC THEREAFTER....LN/U253409 RECORDS UPDATE
